# SDR UPS03240644

- Difficulty date: April 11, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Mlg Swivel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C/SI,  LT MLG SWIVEL VALVE LINK ARM ATTACH BRACKET CRACKED AT UPPER ATTACH POINT.     BRACKET REPLACED IAW SRM 51-20-1
